User: Guest  Login
Document type:
journal article 
Author(s):
Salanti, G; Kurt, U 
Title:
A nonparametric changepoint model for stratifying continuous variables under order restrictions and binary outcome. 
Abstract:
Modelling using monotonic regression can be a useful alternative to parametric approaches when optimal stratification for continuous predictors is of interest. This method is described here in the context of binary response. Within this framework we aim to address two points. First, we propose a method to enhance the parsimony of the model, by applying a reducing procedure based on a sequence of Fisher exact tests and a bootstrap method to select between full monotonic and reduced model. Secondl...    »
 
Journal title abbreviation:
Stat Methods Med Res 
Year:
2003 
Journal volume:
12 
Journal issue:
Pages contribution:
351-67 
Language:
eng 
Print-ISSN:
0962-2802 
TUM Institution:
Institut für Medizinische Statistik und Epidemiologie